# SDR P5CA2015060400047

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,728 hours, 1,364 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, RT ENGINE IDG DRIVE LIGHT NOT COME ON, CLEANED THE PRESSURE SWITCH CONNECTOR FOR RT IDG, BACK TO NORMAL IAW AMM 24-11-01-404-002-004.
